# SDR SWAA2021021540522

- Difficulty date: January 9, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK IN MULTIPLE AREAS AT AFT CARGO BAY BS727 - BS767 LBL17 WL157. / REMOVED AND INSTALLED NEW TRACK AT AFT CARGO BAY B/S 727-867 LBL17 WL157 FROM P/N ITEM 7531208 PO# 809392/2 IAW SRM 51-40-02 AND DWG 146A7500 REV:C 59899U 14JAN21
